# SDR DJFA2011039

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N807LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Aircraft time: 10,890 hours, 6,841 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 10,291 hours, 6,465 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Misinstalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, CREW NOTED THE MASTER WARNING LIGHT ILLUMINATED IN CONJUNCTION WITH THE LT ENGINE LOW OIL PRESSURE LIGHT.  ADDITIONALLY, THE CREW NOTED THE LT ENGINE OIL PRESSURE INDICATOR DISPLAYED ZERO OIL PRESSURE.  THE LT ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  THE ACFT LANDED SAFELY.  MX DISCOVERED THE LT ENGINE OIL CAP WAS NO INSTALLED.  THE CAP WAS REPLACED, OIL WAS SERVICED, AND SUBSEQUENT ENGINE RUN WAS SATISFACTORY.
